MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565060
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.Imdrf impact code f2301 captures the reportable event of the detached part was then pushed out into the colon and was retrieved using rat tooth forceps.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was implanted to treat a malignant colonic obstruction during a colonic stent placement procedure performed on (b)(6) 2025.The patient's anatomy was not tortuous.During the procedure, the wallflex colonic stent was successfully deployed.However, when the nurse re-sheathed the delivery system, the outer tube got stuck in the working channel of the scope and the clear outer sheath broke off.The detached part was then pushed out into the colon and was retrieved using rat tooth forceps, and the procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 was updated based on the additional information received on october 6, 2025.Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.Imdrf impact code f2301 captures the reportable event of the detached part was then pushed out into the colon and was retrieved using rat tooth forceps.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was implanted to treat a malignant colonic obstruction during a colonic stent placement procedure performed on (b)(6) 2025.The patient's anatomy was not tortuous.During the procedure, the wallflex colonic stent was successfully deployed.However, when the nurse re-sheathed the delivery system, the outer tube got stuck in the working channel of the scope and the clear outer sheath broke off.The detached part was then pushed out into the colon and was retrieved using rat tooth forceps, and the procedure was completed.There were no patient complications reported as a result of this event.***additional information received on october 6, 2025*** it was reported that the stent was implanted in the sigmoid colon.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22546937
Report Number3005099803-2025-03408
Device Sequence Number7014084
Product Code MQR
UDI-Device Identifier08714729456537
UDI-Public(01)08714729456537(17)251121(10)32906411
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model NumberM00565060
Device Catalogue NumberM00565060
Device Lot Number0032906411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown